Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2011, 3:20 AM EDT for 9 counties in Florida. It was in force for 55 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2011, 3:20 AM EDT (07:20 UTC)
- Expired
- Apr 5, 2011, 4:15 AM EDT
- In force
- 55 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:20 AM EDT | FUNNEL CLOUD | 5 Ne Tallahassee Coml A, FL | FUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD |
| Apr 5, 3:20 AM EDT | TORNADO | 5 Ne Tallahassee Coml A, FL | FUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD |
| Apr 5, 3:30 AM EDT | TSTM WND DMG | 3 Nw Tallahassee, FL | LARGE OAK TREE FELLED NEAR THE INTERSECTION OF NORTH MERIDIAN AND BRADFORD ROADS. |
| Apr 5, 3:30 AM EDT | NON-TSTM WND DMG | 3 Nw Tallahassee, FL | LARGE OAK TREE FELLED NEAR THE INTERSECTION OF NORTH MERIDIAN AND BRADFORD ROADS. |
| Apr 5, 3:39 AM EDT | TSTM WND GST 52 | Tallahassee Regional A/, FL | |
| Apr 5, 3:49 AM EDT | TSTM WND DMG | 3 Sw Woodville, FL | TREES UPROOTED, POWERLINES DOWN, AND A LIGHT POLE DOWN. |
| Apr 5, 3:50 AM EDT | TSTM WND DMG | Saint Teresa, FL | A FEW TREES AND POWERLINES DOWN NEAR SAINT TERESA AND ALLIGATOR POINT. |
| Apr 5, 3:55 AM EDT | TSTM WND DMG | 5 Ne Tallahassee Coml A, FL | OVER 10 TRANSFORMER FLASHES WITNESSED BY AN NWS EMPLOYEE ON THE EAST SIDE OF TALLAHASSEE. |
| Apr 5, 4:24 AM EDT | TSTM WND DMG | 2 Sse Aucilla, FL | SPOTTER RELAYED REPORT OF SEVERAL TREES DOWN ALONG INTERSTATE 10 BETWEEN MILE MARKERS 232 AND 233. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 10:28 PM EDT | Tornado Watch | SPC | 6 hr |
| Apr 5, 2:41 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1916 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
360
WUUS52 KTAE 050720
SVRTAE
FLC037-039-045-065-073-077-079-123-129-050815-
/O.NEW.KTAE.SV.W.0064.110405T0720Z-110405T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
320 AM EDT TUE APR 5 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN FLORIDA...
EASTERN GADSDEN COUNTY IN FLORIDA...
JEFFERSON COUNTY IN FLORIDA...
LEON COUNTY IN FLORIDA...
SOUTHEASTERN LIBERTY COUNTY IN FLORIDA...
MADISON COUNTY IN FLORIDA...
NORTHWESTERN TAYLOR COUNTY IN FLORIDA...
WAKULLA COUNTY IN FLORIDA...
EAST CENTRAL GULF COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 415 AM EDT/315 AM CDT/
* AT 315 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 19 MILES NORTHWEST OF TALLAHASSEE TO 22 MILES WEST OF
CARRABELLE...OR ALONG A LINE EXTENDING FROM 67 MILES SOUTHEAST OF
DOTHAN TO 55 MILES SOUTHEAST OF PANAMA CITY AIRPORT...AND MOVING
EAST AT 60 MPH. THIS IS A DANGEROUS SITUATION. SEEK SHELTER
IMMEDIATELY!
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEON
COUNTY CIVIC CENTER...STATE CAPITAL COMPLEX...CRAWFORDVILLE...
WOODVILLE...SAINT MARKS...MONTICELLO AND MADISON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 2996 8378 2996 8383 3009 8402 3006 8416
3008 8424 3001 8435 2989 8435 2992 8447
2987 8450 2990 8450 2983 8465 2983 8512
3069 8448 3063 8328
TIME...MOT...LOC 0720Z 270DEG 51KT 3068 8437 2991 8494
$$
42-DVD1 follow-up statement
296
WWUS52 KTAE 050758
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 AM EDT TUE APR 5 2011
FLC039-045-050807-
/O.CAN.KTAE.SV.W.0064.000000T0000Z-110405T0815Z/
GULF FL-GADSDEN FL-
358 AM EDT TUE APR 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GADSDEN AND EAST
CENTRAL GULF COUNTIES IS CANCELLED...
LAT...LON 3063 8328 2996 8378 2996 8383 3009 8402
3006 8416 3008 8424 3001 8435 2989 8435
2992 8447 2988 8449 2988 8450 2990 8450
2991 8453 2983 8465 2987 8472 3068 8416
TIME...MOT...LOC 0757Z 270DEG 51KT 3068 8385 2992 8443
$$
FLC037-065-073-077-079-123-129-050815-
/O.CON.KTAE.SV.W.0064.000000T0000Z-110405T0815Z/
LEON FL-MADISON FL-LIBERTY FL-TAYLOR FL-JEFFERSON FL-WAKULLA FL-
FRANKLIN FL-
358 AM EDT TUE APR 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHEASTERN FRANKLIN...WAKULLA...JEFFERSON...NORTHWESTERN
TAYLOR...EXTREME SOUTHEASTERN LIBERTY...WESTERN MADISON AND EASTERN
LEON COUNTIES...
AT 355 AM EDT...AN OFF DUTY NWS EMPLOYEE REPORTED TRANSFORMERS
BLOWING ON THE EAST SIDE OF TALLAHASSEE. RADAR SHOWED A LINE OF
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JARROTT
TO SAINT TERESA...MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKULLA
BEACH...SHELL POINT...NEWPORT...SAINT MARKS...CODY...LIVEOAK
ISLAND...LOIS...MONTIVILLA...LIMESTONE...PORT
LEON...MONTICELLO...CASA BLANCO...FANLEW...WAUKEENAH...PLUM
ORCHARD...WACISSA...DRIFTON...WACISSA SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR CENTRAL FLORIDA AND SOUTH CENTRAL GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING FOR CENTRAL
FLORIDA AND SOUTHWESTERN GEORGIA.
&&
LAT...LON 3063 8328 2996 8378 2996 8383 3009 8402
3006 8416 3008 8424 3001 8435 2989 8435
2992 8447 2988 8449 2988 8450 2990 8450
2991 8453 2983 8465 2987 8472 3068 8416
TIME...MOT...LOC 0757Z 270DEG 51KT 3068 8385 2992 8443
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 10:38 PM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Apr 4, 10:38 PM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT MON APR 4 2011
...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING AS
A SQUALL LINE APPROACHES THE REGION FROM THE WEST...
.DISCUSSION...
AT 10 PM EDT (9 PM CDT)...A SQUALL LINE (ASSOCIATED WITH A STRONG
COLD FRONT) EXTENDED FROM NORTHWEST OF ATLANTA GA TO MOBILE AL.
NUMEROUS WARNINGS HAVE BEEN ISSUED WITH THIS SQUALL LINE...AND WE
SEE NO REASON WHY THIS WILL NOT CONTINUE AS THE SQUALL LINE MOVES
INTO OUR FORECAST AREA WITHIN THE NEXT FEW HOURS. SO FAR IT LOOKS LIKE
THE NWP GUIDANCE WAS CORRECT IN THEIR HANDLING OF THIS SQUALL LINE
AND THE OVERALL LARGE SCALE ENVIRONMENT. THE COMBINATION OF
VERTICAL WIND SHEAR AND INSTABILITY APPEAR FAVORABLE FOR SOME
THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS...BUT THE SHEAR IS HIGH ENOUGH FOR THE POSSIBILITY OF
AN ISOLATED TORNADO. THE LATEST HIGH RES NWP GUIDANCE INDICATES
THAT THE SQUALL LINE MAY WEAKEN SOMEWHAT AS IT GETS INTO THE FL
BIG BEND AND SOUTH CENTRAL GEORGIA EARLY TUESDAY MORNING.
&&
.AVIATION...
CONDITIONS WILL DETERIORATE OVERNIGHT AS A STRONG COLD FRONT AND
ASSOCIATED SQUALL LINE MOVE ACROSS THE REGION. MVFR CONDITIONS
ALONG THE GULF COAST WILL SPREAD INLAND THROUGH THE REMAINDER OF
THE EVENING. THE SQUALL LINE IS FORECAST TO REACH KDHN AND KECP BY
05Z-06Z...KABY TO KTLH BY 08Z-09Z...AND KVLD BY 10Z. WIND GUSTS OF
35 TO 45 KNOTS ARE EXPECTED WITH HIGHER GUSTS POSSIBLE AS THE LINE
MOVES THROUGH. WEST TO NORTHWEST WINDS WILL IMMEDIATELY FOLLOW THE
SQUALL LINE AND REMAIN GUSTY THROUGH TUESDAY. SKIES SHOULD CLEAR
FROM WEST TO EAST BY MID-MORNING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL
JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
SOUTH WALTON...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE
FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
AVIATION...CAMP
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Apr 4, 10:15 PM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 PM EDT MON APR 4 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060215- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1015 PM EDT MON APR 4 2011 /915 PM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...SEVERE STORMS POSSIBLE THROUGH EARLY TUESDAY MORNING... ...HIGH SURF AND DANGEROUS RIP CURRENTS TONIGHT THROUGH TUESDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT... A STRONG COLD FRONT IS APPROACHING FROM THE NORTHWEST. A SQUALL LINE IS ACCOMPANYING THIS FRONT...PRODUCING NUMEROUS THUNDERSTORMS. SOME OF THESE STORMS HAVE BEEN SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. THIS SQUALL LINE WILL ENTER SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE BETWEEN MIDNIGHT CDT AND 2 AM CDT...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND BETWEEN 3 AM EDT AND 8 AM EDT...AND THEN EXIT THE DIXIE AND LAFAYETTE COUNTY REGION BY MID MORNING. DAMAGING WIND GUSTS WILL CONTINUE TO BE THE MAIN THREAT...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG ONSHORE WINDS WILL CAUSE ROUGH SURF AND SEAS OVER THE GULF COASTAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST BY LATE TUESDAY MORNING OR EARLY AFTERNOON. WINDS...SEAS...AND SURF HEIGHTS WILL GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE OVERNIGHT PERIOD. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Local storm report, Apr 5, 2:13 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG DONALDSONVILLE MUNI AIR 31.01N 84.88W
04/05/2011 SEMINOLE GA COUNTY OFFICIAL
TREES DOWN DUE TO STRONG WINDS ACROSS COUNTY
&&
BLOCKLocal storm report, Apr 5, 2:15 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND DMG CUTHBERT 31.77N 84.79W
04/05/2011 RANDOLPH GA FIRE DEPT/RESCUE
MANY TREES DOWN COUNTYWIDE. ONE TREE PUNCTURED ROOF IN
TOWN
&&
BLOCKLocal storm report, Apr 5, 2:29 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM TSTM WND DMG ALBANY 31.58N 84.18W
04/05/2011 DOUGHERTY GA COUNTY OFFICIAL
COUNTYWIDE TREES DOWN. POWERLINES DOWN. POWER OUTAGES
&&
BLOCKLocal storm report, Apr 5, 2:46 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM TSTM WND DMG ALTHA 30.57N 85.13W
04/05/2011 CALHOUN FL LAW ENFORCEMENT
3 TREES DOWN BETWEEN ALTHA AND JACKSON COUNTY LINE. HAIL
REPORTED OF UNKNOWN SIZE.
&&
BLOCKLocal storm report, Apr 5, 2:47 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG CLARKSVILLE 30.44N 85.19W
04/05/2011 CALHOUN FL TRAINED SPOTTER
63 MPH WINDS. ROOF DAMAGE TO HOME.
&&
BLOCKLocal storm report, Apr 5, 3:01 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG DOTHAN 31.22N 85.39W
04/05/2011 HOUSTON AL EMERGENCY MNGR
COUNTYWIDE TREES AND POWERLINES DOWN. TREES FALLING ON
ROOFS.
&&
BLOCKThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:59 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 61 min |
| Apr 5, 12:22 AM EDT | Special Marine Warning | TAE | 113 min | |
| Apr 5, 12:52 AM EDT | Tornado Warning | TAE | Bay, Walton, Washington | 38 min |
| Apr 5, 12:57 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 48 min |
| Apr 5, 1:43 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more | 47 min |
| Apr 5, 2:08 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Apr 5, 2:28 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 3 more | 47 min |
| Apr 5, 2:45 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 45 min |
| Apr 5, 2:59 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Jefferson, Leon, Liberty, Wakulla | 46 min |
| Apr 5, 3:01 AM EDT | Tornado Warning | TAE | Gadsden | 29 min |
| Apr 5, 3:09 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 51 min |
| Apr 5, 3:09 AM EDT | Tornado Warning | TAE | Gadsden, Leon, Liberty | 36 min |
| Apr 5, 3:33 AM EDT | Tornado Warning | TAE | Jefferson, Leon | 16 min |
| Apr 5, 4:09 AM EDT | Special Marine Warning | TAE | 81 min | |
| Apr 5, 4:11 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Lafayette, Madison, Taylor, Wakulla | 49 min |
| Apr 5, 4:33 AM EDT | Tornado Warning | TAE | Madison | 27 min |
| Apr 5, 4:54 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 66 min |
| Apr 5, 5:23 AM EDT | Special Marine Warning | TAE | 52 min | |
| Apr 5, 5:37 AM EDT | Tornado Warning | TAE | Dixie | 38 min |
| Apr 5, 3:40 PM EDT | Red Flag Warning | TAE | Leon, Wakulla | 28 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.